# SDR DALA2019031301682

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982002) DURING INSPECTION FOUND CRACKED FRAME BS 400 BTW S-8R TO S-9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR BS 400 BTW STR 8R TO STR 9R AT PASSENGER CABIN AS PER ERA 575736-14AD.
